# SDR WX0A2014110772254

- Difficulty date: November 2, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N412NV
- Make and model: Doug MD-88
- Aircraft serial: 49759
- Aircraft time: 49,828 hours, 24,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMER LIGHTS INOPERATIVE.  INSTALLED NEW EMER LIGHT BATTERIES.  OPERATIONS CHECKED OK MM33-53-00.
